# SDR SWIA201334829

- Difficulty date: September 13, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 27,370 hours, 24,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RBL 36 SIDE BRACKET IS CRACKED AT HI-LITE.  C-CHECK REPLACED CRACKED SIDE BRACKET AT FS 484 RBL 36 IAW REO.
